# SDR ASAA0641332

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 967 IS CORRODED BETWEEN LBL 30 AND RBL 30 UPPER CHORD.  REMOVED CORRODED SECTION OF FLOORBEAM UPPER CHORD.  FABRICATED AND INSTALLED REPAIR CHORD ANGLES AND STRAPS IAW SRM 53-00-51 FIG 201 REPAIR 2.
